The Open UniversitySkip to content

Complete characterization of almost Moore digraphs of degree three

Baskoro, E. T.; Miller, M.; Sutton, M. and Siran, J. (2005). Complete characterization of almost Moore digraphs of degree three. Journal of Graph Theory, 48(2) pp. 112–126.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


It is well known that Moore digraphs do not exist except for trivial cases (degree 1 or diameter 1), but there are digraphs of diameter two and arbitrary degree which miss the Moore bound by one. No examples of such digraphs of diameter at least three are known, although several necessary conditions for their existence have been obtained. In this paper, we prove that digraphs of degree three and diameter k 3 which miss the Moore bound by one do not exist.

Item Type: Journal Article
ISSN: 0364-9024
Keywords: digraphs; Moore bound; degree/diameter problem
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 8083
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 14 Jan 2016 16:32
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340